# SDR CA060803004

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70061H000T13
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING AND SHUTDOWN ON LAST UNEVENTFULL FLIGHT OF THE DAY. PILOT REPORTED HYD FLUID ON SIDE OF A/C. A/C GROUNDED UNTIL INSP, UPON INSP. HYD PRESSURE FEED LINE FOUND LEAKING. LINE REPLACED WITH SEVICEABLE UNIT. RECOMMEND OPERATORS AND MAINT FACILITIES INSPECT O/C HYD LINES FREQUENTLY AND REPLACE. (TC NR 20060803004)
